# SDR DALA2021072204145

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 70,584 hours, 9,236 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Actuator
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3311 -DIV- TO BSB DUE TO (FUEL L WING TK LO LVL) ECAM MESSAGE. CORRECTIVE ACTION: FOUND THE ACTUATOR FOR THE EMERGENCY ISOLATION VALVE FOR THE LEFT TANK INNER POSITION NOT WORKING. REPLACED EMERGENCY ISOLATION VALVE ACTUATOR.(7854191)
